MathSciNet Relay Station
MathSciNet bibliographic data
MR9102 (5,102d) 49.0X
Morse, Marston Functional topology. Bull. Amer. Math. Soc. 49, (1943). 144–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement